Ultram Whammie....

Discussion in 'Fibromyalgia Main Forum' started by California31, Mar 20, 2007.

  1. California31

    California31 New Member

    Took for the first time Monday night 50 mg. 8 p.m.....another 50 about 10, 10:30....sick as can be 2 a.m....nausea....weak, burning up...continued symptoms Tuesday...all day...and into the evening. Get this...the pain does seem to have lessened...but the meds is not for me. I've had a lot of trouble with medications in general.
  2. bree~leigh

    bree~leigh New Member

    So sorry to hear about your pain and intolerance of ultram.

    I use ultracet for flares, I tolerate it better than ultram.

    My maintenance pain Rx is neurontin 300 mg TID which controls things pretty well...but for break through pain i use ultracet. Hope this info helps.
  3. jens2angels

    jens2angels New Member

    You may ave taken it too soon from your last dose. Taking another one 2 hours after the first seems way too soon for me. I know if I take one too soon after the other I tend to get sick to my stomach. I am supposed to take it 4 times a day but if I forget and take it too soon after the last dose it tends to make me really sick to my stomach.
  4. cczub

    cczub New Member

    were very rough for me when I started Ultram... After that I didn't notice any side effects. It only ever took the edge off the pain but it was better than not taking it at all.. For me I took it ever 4-6 hours or so.

    Sorry you had a bad experience with it.
  5. skippy007

    skippy007 New Member

    I tried ultram/tramadol 50's three separate times. I was too busy being nauseated - dog sick all day - to see if they worked. This drug is not for me. Not much works or agrees with me. Now looking for something else. Going to pain management doctor in April - maybe then . . . . .
    [This Message was Edited on 03/21/2007]
    [This Message was Edited on 03/21/2007]
  6. mujuer

    mujuer New Member

    I couldn't take it either. It caused headaches and nasuea and I can't tolerate many pain meds also. I have found that muscle relaxers work better for me.
  7. California31

    California31 New Member

    The dosage was 50 to 100 mg every 4 hours....Appreciate hearing about some alternatives....I generally don't take anything but this persistent pain has been over the top. Good day to you all.....
  8. auntkisty

    auntkisty New Member

    I took ultram monday night for the first time 50mg for burning pain in my arms. It seemed to help with the pain and I slept good. My CFS flare up symptoms have greatly since Mon. night with increased muscle weakness, fatigue, brain fog, achiness, ms.twitching, etc. I can barely function over the past two days. I am very sensitive to medications and was wandering if this new medicine was the culprit to this flare up. thanks.
  9. nightngale

    nightngale New Member

    everyday, it is the only thing that keeps me going! I wake up all stiff achy and sore... it starts up somedays right away others it takes awhile. Anyway, when I take the ultracet I gradually ease into a halfway normal feeling. Even seem more energetic. But I have been nauseous alot. And it makes me cranky. Like a small time of calming relief then a mind bend, like nobody better say anything to me or i will likely flip out. I have been awful lately, menopausal for a week and a half. Are you sure you didn't have a stomach virus? Also, I took Ultram at first, that has only 37.5 mg of ultracet mixed with tylenol 325 mg. I only took one a day for a long time. I don't like the feeling of being on it round the clock, so I don't take the new ER version. I really don't like the feeling that much but the pain is soooobad with out it...I am trying to work up to asking for something else. But generally its ok.
  10. forfink

    forfink New Member

    maybe, try 1/2 a tab and see if at that dose you can ease into using it.
  11. kriket

    kriket New Member



    Make sure that you don't take it on an empty tummy. When I first started taking it, it made me nautious, but the side-effects went away by the third day or so. Tramadol does make some people nausiated feeling and some get over it and some don't. Hope you find something that will work for you.


    Kriket